# SDR 05FDEA03414

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 74,767 hours, 30,186 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bolt
- Condition: Sheared
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON, UPPER PLUG LOCKING BOLT HEAD SHEARED OFF DURING REMOVAL.  REF BOLT P/N AUB7227-1.  INSTALLED NR 1 PYLON UPPER PLUG LOCKING BOLT. REF M/M 54-00-01-4
